# SDR DALA2025051203675

- Difficulty date: May 10, 2025
- Submitted: May 12, 2025
- Operation: Air carrier
- Aircraft: N407DX
- Make and model: Airbus A330-941
- Aircraft serial: 1957
- Aircraft time: 19,821 hours, 2,300 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3407 TOOLING DAMAGE AT STR 7 RH. CORRECTIVE ACTION: REPAIRED PER PRI 626125 REV 0, REV 1 AND FINAL ER/A 626125-14 REV ORIG. (0958193)
